# SDR 2017FA0000010

- Difficulty date: January 11, 2017
- Submitted: January 11, 2017
- Operation: General aviation
- Aircraft: N452TX
- Make and model: Cirrus SR22
- Aircraft time: 200 hours, 200 cycles
- Engine: Cont IO550N
- Engine time: 200 hours, 200 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Pitot Head
- Condition: Blocked
- Component: Sam
- Component part number: MD302
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ASI FAILURE (BLOCKED PITOT) LEADS TO CASCADE FAILURE OF THE SAM STANDBY ATTITUDE INDICATOR. ATTITUDE INDICATOR INDICATES RED X ON STANDBY INSTRUMENT.
